Siirry sisältöön
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 10 Coated Tablets

Price:

7,28 €


Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 10 Coated Tablets

https://nutricity.fi/shop/brswkzyyb4pakydy-advil-sinus-congestion-and-pain-sinus-relief-medicine-pain-reliever-and-fever-reducer-with-ibuprofen-and-phenylephrine-hcl-10-coated-tablets-210505 https://nutricity.fi/web/image/product.template/210505/image_1920?unique=5ab5db5

Stock Expiry Date*: 31-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • One package of 10 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Sinus congestion medicine for adults and children 12 years and older - the perfect addition to your college dorm room essentials
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product

7,28 € 7.28 EUR 7,28 € Verollinen

Not Available For Sale

(0,73 € / Units)

Displayed price includes all duties & taxes.

  • Merkki
  • Yksikkömäärä
  • Kohtalomake
  • Eräiden lukumäärä
  • Annostus
  • Valmistaja
  • Ainesosat
  • Tuotetyyppi
  • Tuotteen erityiskäyttö
  • UPC
  • Maailmanlaajuinen kauppatunnus
  • Pakkaustyypin nimi
  • Kohdeyleisö
  • Nettosisältö
  • Merkki
  • Iän kuvaus
  • Konttityyppi
  • Valmistaja Osanumero
  • Mallinumero
  • Tuotteen mitat
  • Lisäominaisuudet

Tätä yhdistelmää ei ole olemassa.

Ota Yhteyttä
Sinus Medicine
Ainesosat Titaanidioksidi, natriumlauryylisulfaatti, steariinihappo, Mikrokiteinen selluloosa, metyyliparabeeni, kroskarmelloosinatrium, Maissitärkkelys, Sakkaroosi, propyyliparabeeni, natriumbentsoaatti, Esigelatinoitu tärkkelys, Kolloidinen Piidioksidi, Lääkemuoto Glaze, Pharmaceutical Ink, Synthetic Iron Oxide, White Wax., providone, In Each Tablet Active Ingredients: Ibuprofen (NSAID [Nonsteroidal Anti-Inflammatory Drug]) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Acetylated Monoglycerides
Tuotteen erityiskäyttö Kylmä, Kuume
Merkki Advil
Yksikkömäärä 10
Kohtalomake Tabletit
Eräiden lukumäärä 1
Annostus Tabletit
Valmistaja Haleon US Services Inc.
Tuotetyyppi Sinus Medicine
UPC 305730199117
Maailmanlaajuinen kauppatunnus 00305730199117
Pakkaustyypin nimi Laatikko
Kohdeyleisö Unisex-lapset
Nettosisältö 10 Count
Merkki Advil
Iän kuvaus Aikuiset
Konttityyppi Box box
Valmistaja Osanumero 250511
Mallinumero 305730199117
Tuotteen mitat 5 x 5 x 5 tuumaa
Lisäominaisuudet Nopea toiminta
  • Buy Four or More Offer

    Saat 5 % alennuksen, kun ostat vähintään 4 tuotetta

  • Next Purchase Offer
    Saa 5% alennusta seuraavasta ostoksestasi.
  • Ships From(Finland)
    Tilaukset käsitellään ja lähetetään Brooklynista, Yhdysvalloista.
  • Delivery Offer(Finland)
    Ilmainen toimitus kelvollisille tilauksille.
Delivery Detail
Arvioi toimitusaika: 12-26 päivää (Kansainvälinen).
3-6 päivää (Kotimaan)
Safe Checkout
Varmistettu turvallinen kassaprosessi
Return Policy

30 päivän palautustakuu
Luottamusta tukevat ostokset 30 päivän palautustuen kanssa.

Free Return Pickup
Ilmainen palautusnouto saatavilla
Hoida palautukset ovelta ilman lisäkustannuksia.
SKU
BRSWKZYYB4PAKYDY
Kategoria
Terveydenhuolto , Yli-Counter lääkitys , Allergia, sinus ja astma , Sinus Medicine
Barcode
305730199117
Tags

 

Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms. This pain reliever, fever reducer and sinus medicine for adults eases a variety of cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache. Each of these Advil tablets contains ibuprofen 200mg, a pain medication and fever reducer, and phenylephrine HCl 10 mg, an adult nasal decongestant medicine to help relieve nasal congestion. Advil sinus relief medicine is non-drowsy, giving you fast symptom relief in a single tablet while letting you get on with your day or night. These ibuprofen tablets are easily portable, so you can have sinus congestion medicine ready whenever and wherever your symptoms strike. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Trust Advil to control your cold and sinus symptoms.

Important information

Ingredients

In Each Tablet Active Ingredients: Ibuprofen (NSAID [Nonsteroidal Anti-Inflammatory Drug]) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Providone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5 x 5 x 5 inches; 0.63 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Vastuuvapauslauseke

Ravintolisät eivät ole lääkkeitä. Tällä verkkosivustolla myytävät tuotteet eivät ole tarkoitettu diagnosoimaan, hoitamaan, parantamaan tai estämään mitään sairautta. Jos sinulla on jokin sairaus, kysy aina neuvoa pätevältä terveydenhuollon ammattilaiselta ennen käyttöä. Yksilölliset tulokset voivat vaihdella. Tilauksen tekemällä sitoudut noudattamaan oman maasi tuontisääntöjä. Peitämme soveltuvat tullit ja verot, jos niin on ilmoitettu.

*Vanhentumispäivämäärätiedot:
Huomioithan, että viimeinen käyttöpäivä voi vaihdella erästä toiseen. Takaan kuitenkin, että kaikki asiakkaillemme toimitetut tuotteet ovat voimassa olevia ja eivät ole vanhentuneita toimitushetkellä.